A member asked:

My doctor put me on birth control for my unbearable cramps and ovarian cysts so i don't get periods anymore but i have one right now.. why?

A doctor has provided 1 answer
Dr. Kristi Woods answered

Specializes in Pediatrics

What kind?: If you are on birth control pills, and are taking the placebo week (one week out of four with most pills; one week out of 12 with seasonale/seasonique) you should have a period when you stop taking your active pills. Progestin only pills are a little different, though. You don't take inactive pills, just active ones. With those, you might not have regular periods, but have breakthrough bleeding.

Answered 1/9/2015

4.6k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question